First-order anti-intuitionistic logic with apartness

Andreas B.M. Brunner

DOI: http://dx.doi.org/10.12775/LLP.2004.005

Abstract


In this paper we will develop a first-order anti-intuitionistic logic without and with paraconsistent apartness. We will give a system of Hilbert-type counter-axioms, that we show to be correct and complete with respect to a deictic Kripke semantics. Also we will illustrate some examples about objects being apart and not apart in some possible world.

Full Text:

PDF

References


Brunner, A.B.M., and W.A. Carnielli, “Anti-intuitionism and paraconsistency”, to appear in the Journal of Applied Logic, available at CLE e-prints in http://www.cle.unicamp.br/e-prints/vol_3,n_1,2003.html

da Costa, N.C.A., “On the theory of inconsistent formal systems”, Notre Dame Journal of Formal Logic, 15 (4), 1974, pp. 497–510.

van Dalen, D., Logic and Structure, Spinger-Verlag, Berlin 1996.

van Fraassen, B., “Statistical behaviour of indistinguishable particles: problems and interpretation”, in P. Mittelstaedt and E.W. Stachow (eds.), Recent Developments in Quantum Logics, (Bibliographisches Institut, Mannheim, 1985).

French,S., andD.Krause: “Vague identity and quantum non-individuality”, Analysis, 55, 1995, pp. 20–26.

Goodman, N., “The logic of contradiction”, Zeitschrift für mathematische Logik und Grundlagen der Mathematik, 27, 1981, pp. 119–126.

Hume,D., A Treatise of Human Thought, L.A. Selby-Bigge (ed.), Oxford, Clarendon, 1992.

Popper, K., Conjectures and Refutations, London, Routledge and Kegan Paul, 1963.

Rauszer, C., “Applications of Kripke models to Heyting-Brouwer Logic”, Studia Logica, 34, 1977, pp. 61–71.

Rauszer, C., “An algebraic and Kripke-style approach to a certain extension of intuitionistic logic”, Dissertationes Mathematica, 167, 1980.

Scott, D., “Identity and existence”, Lecture Notes in Mathematics, 753, 1979, pp. 660–696.

Smorynski, C., “On axiomatizing fragments”, Journal of Symbolic Logic, 42 (4), 1977, pp. 530–544.

Troelstra, A.S., and D. van Dalen, Constructivism in Mathematics. An Introduction, Volumes I, II, North Holland 1988.

Urbas, I., “Dual-intuitionistic logic”, Notre Dame Journal of Formal Logic, 37 (3), 1996, pp. 440–451.








ISSN: 1425-3305 (print version)

ISSN: 2300-9802 (electronic version)

Partnerzy platformy czasopism